# SDR DALA2021040101942

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DURING SIDE PLATE REMOVAL WAS FOUND CORROSION ON INTERCOSTAL BTW STA 1400-1420 AND LBL 16 AT AFT CARGO COMARTMENT FLOOR STRUCTURE (IN REFERENCE NRC: 00031). CORRECTIVE ACTION: SUMMARY OF NRC 00387. CORROSION LEVEL 2. INTERCOSTAL BTW STA 1400-1420 AND LBL 16 AT AFT CARGO COMARTMENT FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. (1768082)
